# SDR DALA2025022701550

- Difficulty date: February 3, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,081 hours, 6,080 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8122, WHILE IN HCK VISIT @ MSP MAINTENANCE FOUND A PUNCTURE ON THE (PN C03113040-103) FORWARD UPPER TAIL CONE SKIN. THE PUNCTURE IS LOCATED APPROX. 1.00" AFT OF FR88 AND 3.20" INBD OF STGR1R. THE AREA AROUND THE PUNCTURE ALSO CONTAINS A SMALL DENT REPORTED AS 0.400" WIDE. CORRECTIVE ACTION: REMOVED DAMAGE AREA AND INSTALLED EXTERNAL REPAIR DOUBLER PER ER/A 623854-14. (LP 0794440)
